MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 50 TWO-HOLES

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 50 TWO-HOLES
Model Number 01.32.150DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 august 2020: lot 1907397: (b)(4) items manufactured and released on 20-nov-2019.Expiration date: 2024-11-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional items involved in the event, batch review performed on 26 august 2020.Ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.1908987.Lot 1908987: (b)(4) items manufactured and released on 19-feb-2020.Expiration date: 2025-02-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot.1907429.Lot 1907429: (b)(4) items manufactured and released on 25-sep-2019.Expiration date: 2024-09-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.Stem: amistem c 01.18.100 cemented lat stem size 0 (k103189) lot.181666.Lot 181666: (b)(4) items manufactured and released on 19-jun-2018.Expiration date: 2023-06-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all components and revised with a competitor's system 16 days after primary.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL 50 TWO-HOLES
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10546260
Report Number3005180920-2020-00620
Device Sequence Number3032638
Product Code LPH
UDI-Device Identifier07630030810763
UDI-Public07630030810763
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.150DH
Device Catalogue Number01.32.150DH
Device Lot Number1907397
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2020
Initial Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;